MAUDE Adverse Event Report: STRYKER GMBH BARREL REAMER ASSEMBLY SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH BARREL REAMER ASSEMBLY SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 704006-20
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "when opening the box (consignment product) during the surgery, the drill bit of the omega cephalic screw was missing.The operation took a long time with the consequent risk for the patient.As an alternative, material from another commercial company was sought.It had to be sterilized and implanted, all of this took some time but the surgery was completed.To date, no adverse effects have been reported in the patient.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation as it was missing, and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Based on investigation, the root cause was attributed to a distribution related issue.As the device was under stryker consignment when the event occurred, a local non-conformity was opened to cover this missing device event to avoid such an occurrence in the future.In addition, and in this relation, the instructions for use also indicate the user should ultimately ensure all components are available before the procedure begins: before every operation, ensure that all components and devices to be used during the operation are available in the operation theatre and function correctly with each other.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
BARREL REAMER ASSEMBLY SHORT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22105945
Report Number0008031020-2025-00935
Device Sequence Number20867933
Product Code LXH
UDI-Device Identifier07613153054481
UDI-Public07613153054481
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number704006-20
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown